# SDR UALA2012111206511

- Difficulty date: November 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 65,287 hours, 22,971 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Contact
- Condition: Dirty
- Location: Control Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO BULBS INOP APU FIRE CONTROL PANEL.  CLEANED SWITCH CONTACTS, OPS NORMAL.
